Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Differential equations in which the Poisson process plays a role

Author: Stanley Kaplan
Journal: Bull. Amer. Math. Soc. 70 (1964), 264-268
MathSciNet review: 0158183
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Kac, Some stochastic problems in physics and mathematics, Magnolia Petroleum Company Colloquium Lectures in the Pure and Applied Sciences, No. 2, 1956 (mimeographed lecture notes).
  • 2. S. Goldstein, On diffusion by discontinuous movements, and on the telegraph equation, Quart. J. Mech. Appl. Math. 4 (1951), 129–156. MR 0047963,
  • 3. E. B. Dynkin, Theory of Markov processes, Translated from the Russian by D. E. Brown; edited by T. Köváry, Prentice-Hall, Inc., Englewood Cliffs, N.J.; Pergamon Press, Oxford-London-Paris, 1961. MR 0131900

Additional Information